'm sorry to tell you but that is a side effect from mirena. The doc's will say it's not but it is. It took me almost a year and 40bls to figure it out, all while eating right and exercising. There are many more side effects to this thing..After about a year there is a smell and I am extra clean but you cant get rid of it. Your sex drive goes away and really bad acne. You will constantly feel pregnant the whole time and I finally just said enough and I'm having it removed monday. Google mirena side effects and make a decision on whether or not you want to keep it but do it quick before you gain more weight that will be hard to lose! Also they cant find my strings anymore so I will have to have a special procedure to remove it! If you decide you want it out, don't let them tell you mirena is not the cause because it is. I'm not sure what birth control I'm going to get
i also am having bad side effects with mirena. i got mine out on wed. i didnt gain weight but i am having trouble losing it and at 26 years old i look like im 14 because im covered with acne. i havent had my period for almost 3 years. now i started having hot flashes and found on here that alot of girls started early menopause with the mirena. when i went the doc asked why i wanted it out and i told her all my reasons she gave me a really funny look like i dont know what im talking about and she said it doesnt cause those things. i also started on the pill. she gave me yaz and so far its ok but then again only been 3 days.